Calculation of Baer-invariant of Certain Groups.

Mohammad Reza R. Mogghaddam

Monatshefte für Mathematik (1984)

  • Volume: 97, page 191-206
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mogghaddam, Mohammad Reza R.. "Calculation of Baer-invariant of Certain Groups.." Monatshefte für Mathematik 97 (1984): 191-206. <>.

author = {Mogghaddam, Mohammad Reza R.},
journal = {Monatshefte für Mathematik},
keywords = {Baer-invariants; p-groups; variety of nilpotent groups},
pages = {191-206},
title = {Calculation of Baer-invariant of Certain Groups.},
url = {},
volume = {97},
year = {1984},

AU - Mogghaddam, Mohammad Reza R.
TI - Calculation of Baer-invariant of Certain Groups.
JO - Monatshefte für Mathematik
PY - 1984
VL - 97
SP - 191
EP - 206
KW - Baer-invariants; p-groups; variety of nilpotent groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.